# SDR DALA13010355650

- Difficulty date: March 3, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,922 hours, 12,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 591-607
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A DVI OF SKIN CUTOUT BETWEEN BS 591 TO 632 S14-19L IAW SRM 53-30-01, REPAIR 2, STEP 4C,  FOUND ELONGATED HOLES AND TWO DENTS ON S16L FROM BS 591 TO 607.  FABRICATED AND INSTALLED REPAIR PARTS ON FUSELAGE STRINGER AT BS 575-640 S16L IAW SRM 53-00-03, R1, FIG 201.
